Research Repository

Some inequalities for the Euclidean operator radius of two operators in Hilbert spaces

Dragomir, Sever S (2006) Some inequalities for the Euclidean operator radius of two operators in Hilbert spaces. Linear Algebra and its Applications, 419 (1). pp. 256-264. ISSN 0024-3795

Full text for this resource is not available from the Research Repository.

Abstract

Some sharp bounds for the Euclidean operator radius of two bounded linear operators in Hilbert spaces are given. Their connection with Kittaneh’s recent results which provide sharp upper and lower bounds for the numerical radius of linear operators are also established.

Item Type: Article
Uncontrolled Keywords: numerical radius, euclidean radius, bounded linear operators, operator norm, self-adjoint operators
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 01 Feb 2009 12:27
Last Modified: 15 Oct 2010 23:34
URI: http://vuir.vu.edu.au/id/eprint/1718
DOI: 10.1016/j.laa.2006.04.017
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar